In this paper we deal with the existence of solutions for the following class of magnetic semilinear Schrödinger equation (P){(-i∇+A(x))2u+u=|u|p-2u,inΩ,u=0on∂Ω,where N≥ 3 , Ω ⊂ RN is an exterior domain, p∈ (2 , 2 ∗) with 2∗=2NN-2, and A: RN→ RN is a continuous vector potential verifying A(x)→0as|x|→∞.

An Existence Result for a Class of Magnetic Problems in Exterior Domains / Alves, C. O.; Ambrosio, V.; Ledesma, C. E. T.. - In: MILAN JOURNAL OF MATHEMATICS. - ISSN 1424-9286. - 89:2(2021), pp. 523-550. [10.1007/s00032-021-00340-z]

An Existence Result for a Class of Magnetic Problems in Exterior Domains

Ambrosio V.;
2021-01-01

Abstract

In this paper we deal with the existence of solutions for the following class of magnetic semilinear Schrödinger equation (P){(-i∇+A(x))2u+u=|u|p-2u,inΩ,u=0on∂Ω,where N≥ 3 , Ω ⊂ RN is an exterior domain, p∈ (2 , 2 ∗) with 2∗=2NN-2, and A: RN→ RN is a continuous vector potential verifying A(x)→0as|x|→∞.
2021
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11566/294878
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 2
  • ???jsp.display-item.citation.isi??? 1
social impact